# SDR CA070122008

- Difficulty date: January 20, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 9,935 hours, 8,331 cycles
- Engine: Pwa PT6A41
- Propeller: Hartzl HCD4N3A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Link
- Part number: 508103385
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER SCHEDULED MAINTENANCE THE AIRCRAFT WAS REMOVED FROM THE HANGER AND WAS TOWED TO THE FUEL PUMPS TO BE LEAK CHECKED. AFTER TOWING THE AIRCRAFT ABOUT 500 FEET THE RT MLG COLLAPSED CAUSING DAMAGE TO THE RT MAIN LANDING GEAR AND DOORS, WING TIP, CARGO POD AND ONE BLADE OF THE RT PROP. THE AIRCRAFT WAS THEN LIFTED AND JACKED TO ALLOW INSPECTION OF THE LANDING GEAR AREA AND ALLOWED FOR A TEMPORARY DOWNLOCK TO BE MADE AND THE AIRCRAFT WAS RETURNED TO THE HANGER. THE AIRCRAFT IS STILL BEING INSPECTED FOR OTHER UNSEEN DAMAGE. THE PRELIMINARY FINDINGS SHOW THAT THE PRIMARY FAILURE WAS OF THE DRAG LINK LOCK. THIS IS ONLY A PRELIMINARY REPORT A MORE CONCLUSIVE REPORT WILL BE ADDED TO THIS SDR WHEN THE FINDINGS A
